# SDR QXEA2017030600100

- Difficulty date: February 18, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,543 hours, 39,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85328141121
- Condition: Corroded
- Location: Bs 156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON FRAME FLANGE AT BS 156, STRINGERS 24 TO 25L.  INSTALLED NEW REINFORCEMENT ANGLE IAW SRM 51-42-05 REPAIR-01.
